RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Сиб. электрон. матем. изв.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Сиб. электрон. матем. изв., 2008, том 5, страницы 283–292 (Mi semr107)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

Статьи

Perfect colorings of radius $r>1$ of the infinite rectangular grid

S. A. Puzyninaab

a Sobolev Institute of Mathematics, Novosibirsk, Russia
b Novosibirsk State University

Аннотация: A coloring of vertices of a graph $G$ with $n$ colors is called perfect of radius $r$ if the number of vertices of each color in a ball of radius $r$ depends only on the color of the center of this ball. Perfect colorings of radius $1$ have been studied before under different names including equitable partitions. The notion of perfect coloring is a generalization of the notion of a perfect code, in fact, a perfect code is a special case of a perfect coloring. We consider perfect colorings of the graph of the infinite rectangular grid. Perfect colorings of the infinite rectangular grid can be interpreted as two-dimensional words over a finite alphabet of colors. We prove that every perfect coloring of radius $r>1$ of this graph is periodic.

Ключевые слова: perfect coloring, equitable partition, perfect code, graph of the infinite rectangular grid.

Полный текст: PDF файл (811 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
УДК: 519.1
MSC: 05E99
Поступила 27 сентября 2007 г., опубликована 25 июня 2008 г.
Язык публикации: английский

Образец цитирования: S. A. Puzynina, “Perfect colorings of radius $r>1$ of the infinite rectangular grid”, Сиб. электрон. матем. изв., 5 (2008), 283–292

Цитирование в формате AMSBIB
\RBibitem{Puz08}
\by S.~A.~Puzynina
\paper Perfect colorings of radius $r>1$ of the infinite rectangular grid
\jour Сиб. электрон. матем. изв.
\yr 2008
\vol 5
\pages 283--292
\mathnet{http://mi.mathnet.ru/semr107}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2586638}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/semr107
  • http://mi.mathnet.ru/rus/semr/v5/p283

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Puzynina S.A., “On periodicity of generalized two-dimensional infinite words”, Information and Computation, 207:11 (2009), 1315–1328  crossref  mathscinet  zmath  isi
    2. С. А. Пузынина, “О периодичности совершенных раскрасок бесконечной гексагональной и треугольной решеток”, Сиб. матем. журн., 52:1 (2011), 115–132  mathnet  mathscinet; S. A. Puzynina, “On periodicity of perfect colorings of the infinite hexagonal and triangular grids”, Siberian Math. J., 52:1 (2011), 91–104  crossref  isi
  • Просмотров:
    Эта страница:162
    Полный текст:37
    Литература:32
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021